# SDR CA010409002

- Difficulty date: February 14, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,087 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Strap
- Part number: 5553012211
- Condition: Worn
- Location: Stab Fairing
- Part time: 1,168 hours, 809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAIRINGS WERE REMOVED FOR OTHER WORK AND PLATE AND STRAP WERE FOUND WORN. THESE PARTS ENGAGE TO PREVENT FLUTTER OF THE FAIRINGS. THE STRAP IS RIVETED TO THE TOP OF THE REAR VERTICAL STABILIZER SPAR AND THE PLATE IS ATTACHED TO THE FAIRING. BOTH PARTS WERE REPLACED WITH NEW PARTS. ALIGNMENT WAS CHECKED AS THIS IS A NOTED PROBLEM THAT HAS CAUSED SKIN CRACKING OF THE VERTICAL STABILIZER.
